How To Stop Dependence On Dextromethorphan Drugs?
i am a drug addict dmp. when i want to stop my stomach feels nauseous and vomiting, anxious. but when i consume lg i am healthy again. what is the solution i want to stop ..
DMP or dextromethorphan is an antitussive drug that works to relieve dry cough by suppressing the urge to cough from the brain. Currently, DMP is used as a mixture in cough medicine. DMP has several side effects such as drowsiness, dizziness, nausea, and vomiting.
The use of cough medicine containing DMP should be adjusted to the recommendations on the packaging and if it has been 3 days there is no improvement, you should consult your doctor first.
The misuse of DMP certainly has negative effects on the body including becoming addicted. When a person is addicted to DMP and then stops consuming it, a withdrawal reaction can occur in the form of nausea, vomiting, dizziness, weakness, anxiety, body pain. This withdrawal reaction will generally improve over time when the drug substance has been removed from the body. Because withdrawal reactions may occur, it takes strong will and determination from the person who is abusing a drug to completely stop abusing the drug.
Your desire to stop drinking DMP is a very good thing and should be appreciated and supported. If you have difficulty and experience severe withdrawal symptoms, I suggest that you consult a psychiatric / psychiatric doctor so that they can be helped with withdrawal symptoms that arise. You can also consult the nearest narcotic rehabilitation center for help. You should also ask for support from your family and those closest to you.
The following articles are related to the topic of your question:
Thank you and hope it helps,
dr. Devika Y